MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700; INTELLIVUE MX700 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700; INTELLIVUE MX700 PATIENT MONITOR
Model Number INTELLIVUE PATIENT MONITOR MX700
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Reporter institution phone number: (b)(6).Reporter phone number: (b)(6).
 
Event or Problem Description
It was reported the patient developed a burn at the electrode site while being monitored.An unknown medical intervention occurred, and the burn was expected to heal completely with no permanent damage.The burn did not occur during an mri.No other clinical information was provided; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
The following communications were performed: multiple meetings were arranged between philips and the philips distributor to establish the root cause of the event.Philips provided information to the distributor on the use of the ecg cables and the equipotential grounding of the devices, as stated in the instructions for use (ifu).Philips recommended the distributor an onsite visit by trained philips staff to assess the situation and evaluate the devices.The customer stated they cannot and will not provide more information and declined the onsite visit.It was confirmed that they have indicated that they have ruled out our monitors as the cause of the injury.Multiple good faith efforts attempts have been conducted to gather more information but have been unsuccessful.Made several attempts to obtain product and serial for the measurement server used with intellivue mx700.Based on the information available and the testing conducted, the cause of the reported problem is unknown.The reported problem was not confirmed.We are unable to confirm the final disposition of the device, because the customer did not respond to requests for additional information.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE PATIENT MONITOR MX700
Common Device Name
INTELLIVUE MX700 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22326299
Report Number9610816-2025-000521
Device Sequence Number8812069
Product Code MHX
UDI-Device Identifier00884838029088
UDI-Public(01)00884838029088
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX700
Device Catalogue Number865241
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown